站内搜索
首页  韦 维

 

简介

韦维, 理学博士, 教授,博士生导师,贵州大学理学院院长,贵州省博弈、决策与控制系统重点实验室副主任   

专业:应用数学

研究方向:偏微分方程及最优控制理论

主讲课程:数学物理方程,数学分析,数值分析,最优控制理论,泛函分析

 

联系方式

办公电话:08513627997    

E-mail: wwei@gzu.edu.cn

通讯地址:贵州省贵阳市花溪区贵州大学理学院 

邮政编码:550025

 

工作经历

1982.91986.7    厦门大学数学系计算数学专业学习 获学士学位

1986.71998.4    贵州大学数学系助教、讲师

其间:

l  1990.91991.7    四川大学数学系基础数学助教进修班学习

l  1998.11998.4    泰国苏兰拉里理工大学.访问学者

1998.52001.5    泰国苏兰拉里理工大学数学系,获应用数学专业理学博士学位

2001.72002.9    贵州大学数学系副主任

2002.92004.10   贵州大学数学系主任

2004.112008.10  贵州大学理学院副院长

其间:

l  2004.32004.8    美国华盛顿州立大学访问学者

l  2005.12005.2    香港理工大学访问学者

l  2007.32007.8    澳大利亚科庭理工大学访问学者

2008.11-至今     贵州大学理学院院长

其间:

l  2008.112009.12  瑞典叶夫勒大学访问访问学者

l  2010.52010.6    美国华盛顿州立大学访问学者

社会兼职

2003.9-至今       贵州省数学学会秘书长

2003.1-至今       贵州省第十、十一届人民代表大会常务委员会委员,选举任免联络委员会委员

2004.8-至今       中国工业与应用数学学会理事

2009.4-至今       贵州省留学人员联谊会常务理事

2010.12-至今      中国计算数学学会理事

2010.12-至今      贵州省知识分子联谊会常务理事

2011.5-至今       贵州大学无党派知识分子联谊会副理事长

 

主要荣誉:

1.   1995年在贵州大学青年教师课堂教学竞赛中获三等奖 

2.   19976月贵州大学首批青年教学骨干

3.   1998年获贵州省科技进步三等奖,项目名称:激光测量技术在钥匙识别中的应用

4.   2001年获贵州省优秀教学成果三等奖,项目名称:计算方法课堂教学现代化的探讨与实践

5.   2001年获贵州省优秀教学成果三等奖,项目名称:会计电算化专业实践性课程建设与教学改革研究

6.   2006年获贵州省科技进步三等奖,项目名称:无穷维非线性系统及其相应的最优控制问题

7.   2006年荣获贵州大学贵州大学女职工建功立业标兵

8.   2007年被评为贵州省优秀青年科技人才

9.   2010年荣获贵州省优秀学会工作者

科研项目

1.   参与国家自然科学基金项目强非线性脉冲系统及其最优控制研究。2004.12006.12

2.   主持贵州省优秀科技教育人才省长专项基金项目联合系统的最优控制问题2002.12004.12

3.   主持贵州省教育厅自然科学研究基金项目“Ⅱ型超导体Bean模型的理论研究2004.112007.12

4.   主持贵州省自然科学基金项目:微波杀菌中非线性耦合系统的最优控制理论研究2005.72008.6

5.   主持贵州省国际合作项目“加热耦合控制系统研究”。2006.9-2009.8

6.   主持国家自然科学基金项目时标动力系统的最优控制2007.1-2009.12

7.   主持教育部科学技术研究重点项目“Maxwell方程与热传导方程耦合系统及其最优控制问题研究2006.072009.06

8.   主持贵州省优秀青年科技人才基金“均匀微波加热理论研究”。2008.1-2010.12

9.   主持国家自然科学基金项目无穷维时变脉冲微分系统和最优控制问题2010.1—2012.12

10. 主持贵阳市工业攻关项目“基于路网通行能力的交通流智能仿真系统及应用”。2010.32012.9

 

发表的主要学术论文:

 

1. W. Wei, Hong-Ming Yin, Juming Tang, An Optimal Control Problem for Microwave Heating, Nonlinear Analysis TMA, 75 (2012),  2024-2036.   

2. W.Wei, K.L.Teo, Z.Zhan, A numerical method for an optimal control problem with minimum sensitivity on coefficient variation, Applied Mathematics and Computation, 218 (2011) pp. 1180-1190.

3.  J. Wang, Y. Zhou, W. Wei, Impulsive fractional evolution equations and optimal controls in infinite dimensional spaces, Topological Methods in Nonlinear Analysis, 38(2011), 17-43.

4.   J. Wang, Y. Zhou, W. Wei, H. Xu, Nonlocal problems for fractional integrodifferential equations via fractional operators and optimal controls, Comp. Math. Appl., 62 (2011), 14271441.

5.   J. Wang, Y. Zhou, W. Wei, A class of fractional delay nonlinear integrodifferential controlled systems in Banach spaces, Commun. Nonlinear Sci. Numer. Simulat., 1620114049-4059.

6.   J. Wang, X. Xiang, W. Wei.Stability analysis and periodic optimal control problems for impulsive periodic system.Math. Commun., 162011.235-250.

7.   J. Wang, W. Wei, Controllability of integrodifferential systems with nonlocal initial conditions in Banach spaces, J. Math. Sciences, 177 (2011), 459-465.

8.   Xiaolin Fan,Shuyu Sun,Wei Wei,and Jisheng Kou, Numerical Simulation of Pollutant Transport in Fractured Vuggy Porous Karstic Aquifers, Journal of Applied  Mathematics Volume 2011, Article ID 498098, 41 pages.

9.   J. Wang, W. Wei.A class of nonlocal impulsive problems for integrodifferential equations in Banach spaces.Results in Math..582010.379397.

10. J. Wang, W. Wei, Y. Yang.A class of impulsive pulse-width sampler systems and its steady-state control in infinite dimensional spaces, Abstract and Applied Analysis, 2010(2010), Article ID 405321, 18pp.

11. J. Wang.X. Xiang.W. Wei.A class of nonlinear integrodifferential impulsive periodic systems of mixed type and optimal controls on Banach space.J. Appl. Math. Comput., 342010, 465-484.

12. 詹再东.韦维.时间标度上的Taylor公式及链式法则.数学实践与认识.2010年第40卷第7.199-204.

13. JinRong Wang, W. Wei, YanLong Yang, Fractional Nonlocal Integro-differential Equations of Mixed Type with Time-Varying Generating Operations and Optimal Control, Opuscula Mathematica, 30(2)(2010), pp. 217-223.

14. JinRong Wang, W. Wei, YanLong Yang, Fractional Nonlocal Integro-differential Equations and its Optimal Control in Banach Spaces, J. KSIAM 14(2)(2010), pp.79–91.

15. 胡尧.韦维.王登梅.向昌莲.一种确定信号交叉口拥堵的概率统计预测模型.数理统计与管理.2010年第29卷第4.603-614.

16. 胡尧.韦维.王登梅.田玲晖.信号交叉口随机控制延误模型研究.数学实践与认识.2010年第40卷第18.153-158.

17. Zaidong Zhan, W. Wei and Honglei Xu, Hamilton–Jacobi–Bellman equations on time scales, Mathematical and Computer Modelling, 49(9-10)(2009), 2019-2028.

18. Zaidong Zhan and W. Wei, On existence of optimal control governed by a class of the first-order linear dynamic systems on time scales, Applied Mathematics and Computation , 215(6)(2009), 2070-2081.

19. Zaidong Zhan and W. Wei, Necessary Conditions for a Class of Optimal Control Problems on Time Scales, Abstract and Applied Analysis, 2009, 1- 14.

20. Y. Peng, X. Xiang, W. Wei, Second-order nonlinear impulsive integro-differential equations of mixed type with time-varying generating operators and optimal controls on Banach spaces, Computers & Mathematics with Applications, 57(1), pp 42-53, 2009/1.

21. Wang, JinRong, Xiang, X., Wei, W., PERIODIC SOLUTIONS OF A CLASS OF INTEGRODIFFERENTIAL IMPULSIVE PERIODIC SYSTEMS WITH TIME-VARYING GENERATING OPERATORS ON BANACH SPACE, Electronic Journal of Qualitative Theory of Differential Equations, 4, pp 1-17, 2009.

22. 王锦荣, 项筱玲, 韦维, 脉冲周期Logistic单种群模型的稳定性及周期解的存在性, 生物数学学报, 01, 2009.

23. J. R. Wang, X. Xiang, W. Wei and Qian Chen (SCI-EXPANDED), Bounded and periodic solutions of semilinear impulsive periodic system on Banach spaces, Fixed Point Theory and Applications, 2009,  Article ID 401947, 16 pages.

24. 明祖芬, 李年卫, 韦维, 一类考虑到敏感因素的最优控制模型及数值仿真, 系统仿真学报, 11, 2009.

25. Wang, JinRong, Xiang, X., Wei, W., Global Behaviors and Optimal Harvesting of a Class of Impulsive Periodic Logistic Single-Species System with Continuous Periodic Control Strategy, Boundary Value Problems, 2008, pp 1-15, 2008.

26. Wang, JinRong, Xiang, X., Wei, W.,Periodic Solutions of Semilinear Impulsive Periodic System with Time-Varying Generating Operators on Banach Space, Mathematical Problems in Engineering, 2008, pp 1-17, 2008.

27. Xiulan Yu, X.Xiang and W.Wei, Solution bundle for class of impulsive differential inclusions on Banach spaces, J.Math. Anal. Appl. 327(2007), 220-232.

28. Y.Peng, X.Xiang and W.Wei, Nonlinear impulsive integro-differential equations of mixed type with time-varying generating operators and optimal controls, Dynamic Systems and Applications, 16(3)(2007), 481-496.

29. W. Wei, X.Xiang and Y. Peng, Nonlinear Impulsive Integro-Differential Equations of Mixed Type and Optimal Controls, Optimization.55(12)(2006), 141-156.

30. W. Wei and X. Xiang, Optimal Feedback Control for a Class of Nonlinear Impulsive Evolution Equations, 工程数学学报, 23(2006), 333-342

31. W. Wei, S. H. Hou, and K. L. Teo, On a Class of Strongly Nonlinear Impulsive Differential Equation with Time Delay, Nonlinear Dynamics and Systems Theory.6(2)(2006).

32. X.Xiang and Wei Wei, Mild Solution for a Class of Nonlinear Impulsive Evolution Inclusions on Banach Space.Southeast Asian Bulletin of Mathematics. 30(2006) , 367-376.

33. X.Xiang, H.Liu and W.Wei, Relaxed trajectories of integro-differential equations and optimal control on Banach spaces, Computers and Mathematics with Applications, 522006.735-748.

34. Wei Wei and H. M. Yin, Numerical Solutions to Bean's Critical-State Model for Type-II Superconductors.International Journal of Numerical Analysis and Modeling.4(2005).479488.  

35. Wei Wei and H.M. Yin, Global Solvability for a Singular Nonlinear Maxwell’s Equations, Communication in Pure and Applied Analysis, 4(2005), 431-444.

36. X. Xiang, W. Wei, and Y. Jiang, Strongly Nonlinear Impulsive System and  Necessary Conditions of Optimality, Dynamics of Continuous, Discrete and Impulsive Systems, A: Mathematical Analysis, 12(6)(2005), 811-824.

37. Wei Wei and X. Xiang, Necessary Conditions of Optimal Control for a Class of Strongly Nonlinear Impulsive Equations in Banach Spaces, Nonlinear Analysis T.M.A..635-7)(2005.e53-e63.

38. Y. Hu, W. Wei, and X. Xiang, Existence and Necessary Conditions of Optimal Control for a Class of Nonlinear Impulsive Systems in Banach Spaces, DCDIS Proceeding, 3(2005).

39. Hongbo Liu, X.Xiang and W.Wei, Existence and Uniqueness of Solutions for a Class of the First Order Impulsive Dynamic Equations on Time Scales, DCDIS Proceeding, 3(2005), 114-121.

40. X. Xiang, Y. Peng, and Wei Wei.A General Class of Nonlinear Impulsive Integral Differential Equations and Optimal Controls on Banach Spaces.Discrete and Continuous Dynamical Systems, Supplement Volume 2005, 911-919.

41. Wei Wei and X.Xiang, Anti-periodic Solutions for First and Second Order Nonlinear Evolution Equations in Banach Spaces.Journal of Systems Science and Complexity.17(2004), 96-108.

42. Wei Wei and P. Sattayatham, On Existence of Optimal Control Governed by a Class of Periodic Nonlinear Evolution Systems on Banach Spaces.应用泛函分析学报.4( 2002), 124-136.

43. X. Xiang, P. Sattayatham, and Wei Wei, Relaxed control of systems governed by delay evolution equations.Nonlinear Analysis TMA, 52(2003), 703724.

44. X. Xiang, C. X. Fan  and Wei Wei, Semibounded Nonlinear Evolution Equations with Application to the KdV Equations.应用数学学报(英文版).19(2003), 267-280.

45. P. Sattayatham.S. Tangmanee and Wei Wei, On Periodic Solutions of Nonlinear Evolution Equations in Banach Spaces.J. Math. Anal. Appl..276(2002). 98108.

46. P. Sattayatham and Wei Wei, Use of Cubic Splines and the Second Central Finite Difference in Numerical Solution of PDEs, Journal of Interdisciplinary Mathematics, 1999(2).

47. Wei Wei, Optimal control of systems governed by anti-periodic differential inclusions, 青岛大学学报.14(2001).

 

 

 
 
Copyright 2011-2012 sci.gzu.edu.cn All Rights Reserved
贵州大学理学院 版权所有 邮编:550025 Tel:0851-3627662 Fax:0851-3620186